# SDR NWAA080149992

- Difficulty date: April 11, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- Aircraft time: 84,105 hours, 72,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY PATHWAY LIGHTING FOR THE CATWALK IN THE TAIL COMPARTMENT INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY IN THE TAIL CONE AND OPERATIONALLY CHECKED THE SYSTEM.
